Drug Side Effects In Patients With Lung Disease?

Illustration of Drug Side Effects In Patients With Lung Disease?
Illustration: Drug Side Effects In Patients With Lung Disease? health.clevelandclinic.org

Good night, I want to ask … My father hbis was admitted to the hospital and was diagnosed with lung disease clinical diagnosis of abscess femur sinistra. After finished the check-up and redeeming the medicine from the hospital, the medicine was why the reaction even added to shortness of breath and stomach pain. Vomiting continues, diarrhea too. Is the drug given too high a dose of what is the effect like that? Thank you

1 Answer:

Good afternoon, thanks for the question

Previously maybe what was meant in this question is that there are 2 different conditions, namely lung infection, and femur abscess which means there is accumulation of pus in the area of ​​the upper leg or thigh. Both are different conditions and are not related to each other.

If there are complaints of vomiting and diarrhea after taking antibiotics in the above cases, it may be caused by an antibiotic-related diarrhea condition, not because of excessive doses. Antibiotic related diarrhea is a condition of liquid bowel movements with more than normal frequency after taking certain types of antibiotics to treat germ infections according to medical indications.

In general, this type of diarrhea is relatively mild and complaints will decrease a few days after stopping the consumption of antibiotics so that it does not require special treatment. Generally antibiotic-related diarrhea appears after about 1 week of taking antibiotics. Clostridium difficile bacterial toxin is often the cause of the emergence of intestinal inflammation because of the use of antibiotics before causing disruption of the balance of normal bacteria in the intestine. Symptoms due to C.difficile infection in addition to diarrhea such as abdominal pain and cramps, mild fever, nausea, and decreased appetite.

All types of antibiotics can potentially cause diarrhea. What needs to be done is adequate fluid intake and consume foods that are easy to digest. However, if diarrhea tends to persist after the consumption of antibiotics is finished, you should do further tests with a doctor.

To help prevent the incidence of antibiotic-related diarrhea, you can do the following:
- Use antibiotics as needed based on doctor's recommendations only
- Tell the doctor that you have experienced antibiotic-related diarrhea before
- Always maintain personal hygiene by washing hands with water or with alcohol-based hand washing

That's all, hope you can help
Wassalam

: by

Related Question

What Are The Side Effects?

What Are The Side Effects?

(9 months ago)

good night, I want to ask what are the side effects if we take Natur E vitamin or apply it to the face, but the date has expired one month...

Causes And Treatment Of Nausea And Loss Of Appetite?

Causes And Treatment Of Nausea And Loss Of Appetite?

(9 months ago)

good night. r nI want to ask. make me feel breathless yesterday just as cheerful. then I went to the doctor. When I checked it, he said, it was from the gastric effect because he k...

The Cause Of Menstruation Ends Quickly?

The Cause Of Menstruation Ends Quickly?

(1 year ago)

Excuse me, I want to ask when I was 16 years old when menstruating for a long time, then when I was changing it was irritating, then it was painful....

Leave a Reply

Your email address will not be published. Required fields are marked *